It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by kb on December 10, 2000 at 16:32:20:

In Reply to: Extremely High blood Pressure posted by Katelyn Brown on December 09, 2000 at 22:44:06:

: I am 16 years old, and recently I was feeling really weird all the time, very dizzy, always had a headache,had extreme nausea, ect....It wasn't until I passed out exercising at the health club with a blood pressure of 260/160. It has been that high for about 3 months now. I have been tested for everything!! They don't have any idea what is going on. Until they find out what is going in, they put me on an alpha blocker....called Prazosin. It has really bad side affects. Has anyone else been on this medicine?? Had any bad side affects?? Or does anyone else have severe blood pressure, and having trouble finding the source??
: If you could please write and tell me your adventures, it would be greatly appreciated,
: Sincerely,
: a very frusterated teenager



Follow Ups

All times are GMT -7. The time now is 03:25 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!